# SDR SCNA95239

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907WA
- Make and model: Doug DC-10-10
- Aircraft serial: 46946
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: DDK1060
- Condition: Intermittent
- Location: Aft Lavs
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAV SMOKE DETECTORS WERE INOPERATIVE.  ACCOMPLISHED CHECK OF ALL SMOKE DETECTORS AND COULD NOT DUPLICATE PROBLEM.
